# SDR DALA2024040804181

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 33,577 hours, 12,785 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 33,577 hours, 12,785 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0112695
- Condition: Inoperative
- Location: Engine Fuel
- Part time: 68,476 hours, 27,495 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5297290) BOTH ENG RUNNING TAXI OUT ALL INDICATIONS NORMAL LT ENG FAILED JUST BEFORE TAKEOFF. JUST ROLLED BACK AND QUIT. R&R HMU PER B737 AMM 73-21. R&R FUEL PUMP PER B737 AMM 73-11. LK CHK & TESTS OK PER B737 AMM 73-11 & 73-21.
